# SDR 2005UALA01388

- Difficulty date: December 3, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Tool Damage
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL TOOL MARKS FOUND AROUND LH UPPER WIRE BUNDLE FEED THROUGH ON FWD SIDE OF BLKHD STA 1016.  MAJOR REPAIR ACP'D PER AAR EA I050299IR, EXISTING DOUBLER REMOVED, NEW DOUBLER FABRICATED AND INST'D.
